# SDR SWIA200210709

- Difficulty date: March 1, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 21,903 hours, 29,376 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE CARGO DOOR LIGHT ILLUMINATED ALONG WITH A TRIPLE CHIME WARNING.  ABORTED TAKEOFF.  ADJUSTED FORWARD MICROSWITCH IAW MM 52-72-02.  OPS CHECK GOOD.
